Tornadoes · United States · Missouri · 2004
F1 tornado, Eldon, Missouri, July 5, 2004
This F1 tornado ran 0.2 miles across Miller County on July 5, 2004, touching down at 7:40 AM CDT and reaching 125 yards wide. It killed nobody, and did $10,000 of property damage.
The rating scale
Tracks are drawn in the color of the rating. The Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
F040 to 72 mph
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
F173 to 112 mphthis tornado
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
F2113 to 157 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
F3158 to 206 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
F4207 to 260 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
F5261 to 318 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- F1
- Date
- July 5, 2004
- Touchdown
- 7:40 AM CDT (12:40 UTC)
- Path length
- 0.2 miles (0.3 km)
- Path width
- 125 yards (114 m)
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- County
- Miller County
- Touchdown point
- 38.350, -92.470
- Lift-off point
- 38.350, -92.470
- Record number
- 1430
What the Weather Service recorded
A derecho swept across Miller County during the early morning hours of July 5th. Three brief intermittent tornadoes occurred in rural areas of Northern Miller County. One barn was destroyed and moderate structural damage occurred to a frame home at the initial touchdown location. At the second location, a swath of trees were destroyed downed in a forested area. A final touchdown occurred five miles due east of Eldon where several trees were downed.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The warnings
No tornado warning for this county appears in the archive as in force at the moment the tornado touched down.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 12:15 UTC | 13:15 UTC | Severe Thunderstorm Warning | SGF |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a Slight Risk, with a 0.02 chance of a tornado within 25 miles. The outlook in force was issued at 05:47 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the tornado touched down at Jul 5, 3:40 AM CDT, 4 hours earlier.
Area forecast discussion, Jul 5, 3:40 AM CDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 340 AM CDT MON JUL 5 2004 .DISCUSSION UPDATED... COLD POOL HAS DEVELOPED WITH THE COMPLEX OF THUNDERSTORMS OVER SOUTH CENTRAL KANSAS. THIS COMPLEX HAS ACCELERATED EASTWARD SINCE 3 AM...AND WILL LIKELY AFFECT MOST OF THE FORECAST AREA THIS MORNING. DAMAGING WINDS WILL BE THE MAIN THREAT. AFTER 10 AM...MOST OF THE ACTIVITY WILL HAVE MOVED INTO EASTERN MISSOURI WITH CLEARING SKIES AND HEAT INDICES LIKELY APPROACHING 100 DEGREES IN PORTIONS OF THE OZARKS AND SOUTHEAST KANSAS THIS AFTERNOON. WILL KEEP SMALL CHANCES OF THUNDERSTORMS THIS AFTERNOON...BUT IT SHOULD BE LIMITED TO THE FAR NORTHERN FORECAST AREA. MID LEVEL CAP SHOULD HOLD MONDAY NIGHT...UNTIL SURFACE FEATURE AND ASSOCIATED CONVECTIVE COMPLEX THAT DEVELOPS OVER THE NORTHERN PLAINS...MOVES SOUTHEAST TOWARD OUR AREA. HAVE ONLY SLIGHT CHANCES IN THE FAR NORTHWEST PART OF THE AREA UNTIL AFTER 3 AM TUESDAY WHICH SEEMS REASONABLE DUE TO NON UPWARD ASCENT AND MID LEVEL CAP. BOTH THE ETA/GFS ARE MOVING A FRONTAL BOUNDARY THROUGH THE AREA LATE TUESDAY OR EARLY WEDNESDAY MORNING. GFS IS ABOUT 12 HOURS FASTER...BUT WILL FOLLOW ETA WHICH SEEMS TO HAVE A BETTER HANDLE ON CURRENT TRENDS. ANYWAY...FRONTAL BOUNDARY WILL LIKELY STALL OVER NORTHERN ARKANSAS AND BEGIN TO MOVE NORTHWARD BY LATE WEDNESDAY INTO THURSDAY. THERE COULD BE NOCTURNAL CONVECTIVE WEDNESDAY NIGHT/THURSDAY MORNING...BUT WILL LEAVE DRY AT THIS TIME DUE TO TIMING AND STRENGTH OF RETURN FLOW. NO OTHER CHANGES IN THE EXTENDED PERIOD. LOOKS TO BE WARM AND HUMID WHICH IS TYPICAL FOR EARLY JULY WEATHER OVER THE REGION. .AVIATION... COMPLEX OF THUNDERSTORMS OVER SOUTH CENTRAL KANSAS MAY GIVE MVFR CEILINGS AND VISIBILITIES TO THE AREA EARLY THIS MORNING. HOWEVER...MOST OF THE DAY SHOULD BE VFR. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...FFA FOR VERNON...BARTON...JASPER...NEWTON...MCDONALD... LAWRENCE...BARRY...STONE...AND TANEY COUNTIES THROUGH 1 PM. KS...FFA FOR BOURBON...CRAWFORD...AND CHEROKEE COUNTIES THROUGH 1 PM. WFO SGF
Hazardous weather outlook, Jul 5, 5:51 AM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 551 AM CDT MON JUL 5 2004 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051800- BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD- DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE- LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS- POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER- WRIGHT- INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON... FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON... MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK... PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS. 551 AM CDT MON JUL 5 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. ...SEVERE THUNDERSTORMS WITH DAMAGING WINDS POSSIBLE THIS MORNING... .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: NUMEROUS STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WINDS UP TO 70 MPH...LARGE HAIL UP TO THE SIZE OF NICKELS...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL RAINFALL WHICH COULD PRODUCE FLASH FLOODING. AREAS AFFECTED AND TIMING: SEVERE WEATHER WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA OF SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS MORNING...AND AGAIN LATER THIS AFTERNOON NORTH OF INTERSTATE 44. DISCUSSION: A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS SOUTHERN MISSOURI THIS MORNING. STRONG MID LEVEL WINDS AND INSTABILITY WILL MAINTAIN THE INTENSITY OF THESE STORMS AS THEY SURGE EAST ACROSS THE AREA. THE PRIMARY THREAT WITH THESE STORMS WILL BE THE POTENTIAL OF SIGNIFICANT AND WIDESPREAD DAMAGING WINDS. ADDITIONAL STORM DEVELOPMENT WILL BE POSSIBLE THIS AFTERNOON MAINLY NORTH OF INTERSTATE 44 AS THE LOWER ATMOSPHERE BECOMES MORE UNSTABLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERAL DISTURBANCES WILL PROVIDE A CHANCE OF THUNDERSTORMS THROUGH EARLY WEDNESDAY MORNING. SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY AFTER 5 AM FOR SOUTHEAST KANSAS ACROSS THE REMAINDER OF THE OUTLOOK AREA AS THE MORNING PROGRESSES. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF FOSTER
In the hours before
Local storm report, Jul 5, 7:02 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0702 AM CDT MON JUL 05 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0648 AM TSTM WND GST 3 W COLE CAMP 38.47N 93.25W
07/05/2004 58 MPH BENTON MO CO-OP OBSERVER
MEASURED 58 MPH WIND GUST
WDBLocal storm report, Jul 5, 7:10 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0710 AM CDT MON JUL 05 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0704 AM TSTM WND DMG 2 N CLIMAX SPGS 38.13N 93.05W
07/05/2004 CAMDEN MO LAW ENFORCEMENT
TREE DAMAGE. WINDS IN EXCESS OF 50 MPH.
WDBSpecial weather statement, Jul 5, 7:11 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 711 AM CDT MON JUL 5 2004 MOZ080-081-051315- DALLAS-LACLEDE- 711 AM CDT MON JUL 5 2004 ...SIGNIFICANT WEATHER ADVISORY FOR DALLAS AND LACLEDE COUNTIES... AT 709 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN OUTFLOW BOUNDARY AHEAD OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF MACKS CREEK TO BUFFALO TO 6 MILES SOUTHWEST OF PLEASANT HOPE...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF CAMDENTON TO 19 MILES EAST OF BOLIVAR TO 15 MILES NORTH OF SPRINGFIELD...AND MOVING EAST AT 35 MPH. THESE STORMS WILL BE... NEAR LEBANON BY 735 AM CDT. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. THE OUTFLOW BOUNDARY AHEAD OF THESE THUNDERSTORMS WILL PRODUCE LOW HANGING...OMINOUS LOOKING CLOUDS THAT WILL MARK THE LEADING EDGE OF THE GUSTY WINDS. AL/FOSTER
Local storm report, Jul 5, 7:32 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0732 AM CDT MON JUL 05 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0722 AM TSTM WND DMG 2 SE ETTERVILLE 38.35N 92.44W
07/05/2004 MILLER MO LAW ENFORCEMENT
TREE DOWN
WDBSpecial weather statement, Jul 5, 7:34 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 734 AM CDT MON JUL 5 2004 MOZ058-070-051330- MARIES-PULASKI- 734 AM CDT MON JUL 5 2004 ...SIGNIFICANT WEATHER ADVISORY FOR MARIES AND PULASKI COUNTIES... AT 730 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ST. THOMAS TO ST. ELIZABETH TO IBERIA TO RICHLAND...OR ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF JEFFERSON CITY TO 19 MILES EAST OF OSAGE BEACH TO 15 MILES SOUTHEAST OF OSAGE BEACH TO 17 MILES SOUTHEAST OF CAMDENTON... AND MOVING EAST AT 45 MPH. THESE STORMS WILL BE... NEAR CROCKER BY 740 AM CDT. NEAR WAYNESVILLE BY 750 AM CDT. NEAR FORT LEONARD WOOD BY 755 AM CDT. NEAR BELLE BY 805 AM CDT. THIS LINE OF THUNDERSTORMS HAS PRODUCED AN OUTFLOW BOUNDARY AHEAD OF THE MAIN LINE OF STORMS. THIS OUTFLOW BOUNDARY WILL APPEAR VERY OMINOUS...AND LOW HANGING CLOUDS WILL ACCOMPANY THIS FEATURE. WINDS UP TO 50 MPH ARE EXPECTED WITH THIS OUTFLOW BOUNDARY...ALONG WITH CLOUD TO GROUND LIGHTNING WITH THE STORMS. AL/FOSTER
Local storm report, Jul 5, 7:35 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0735 AM CDT MON JUL 05 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0625 AM HAIL 1 N STOCKTON 37.71N 93.80W
07/05/2004 0.75 INCH CEDAR MO LAW ENFORCEMENT
0734 AM HAIL 10 E STOCKTON 37.70N 93.62W
07/05/2004 0.75 INCH CEDAR MO LAW ENFORCEMENT
TREES DOWN
LDThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Springfield, MO (KSGF), 12:00Z
0.7 hours before the tornado, 199 km from the path. July 5, 2004.
- Mixed-layer CAPE
- 1923 J/kg
- Mixed-layer CIN
- -140 J/kg
- Surface CAPE
- 2726 J/kg
- Mixed-layer LCL
- 904 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.2
- 0-3 km lapse rate
- 4.8 K/km
Springfield, MO (KSGF), 00:00Z
11.3 hours after it, 199 km from the path. July 6, 2004.
- Mixed-layer CAPE
- 2039 J/kg
- Mixed-layer CIN
- -46 J/kg
- Surface CAPE
- 4926 J/kg
- Mixed-layer LCL
- 1471 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 13.2
- 0-3 km lapse rate
- 7.5 K/km
The radar
The Springfield radar (KSGF), 148 km away, was scanning. The volume nearest the touchdown began at 12:39 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 11:25 UTC | HAIL 0.88 | Stover | Morgan, MO | NICKEL HAIL IN STOVER |
| 11:25 UTC | HAIL 0.88 | Stover | Morgan, MO | NICKEL HAIL IN STOVER |
| 12:00 UTC | TSTM WND DMG | Gravois Mills | Morgan, MO | LARGE FIREWORKS TENT BLOWN DOWN |
| 12:00 UTC | TSTM WND DMG | Gravois Mills | Morgan, MO | LARGE FIREWORKS TENT BLOWN DOWN |
| 12:04 UTC | TSTM WND DMG | 2 N Climax Spgs | Camden, MO | TREE DAMAGE. WINDS IN EXCESS OF 50 MPH. |
| 12:04 UTC | TSTM WND DMG | 2 N Climax Spgs | Camden, MO | TREE DAMAGE. WINDS IN EXCESS OF 50 MPH. |
| 12:12 UTC | TSTM WND DMG | 6 S Stover | Morgan, MO | SEVERAL LARGE TREES DOWN ACROSS ROADWAYS. |
| 12:12 UTC | TSTM WND DMG | 6 S Stover | Morgan, MO | SEVERAL LARGE TREES DOWN ACROSS ROADWAYS. |
| 12:12 UTC | TSTM WND GST 60 | Osage Beach | Camden, MO | |
| 12:15 UTC | TSTM WND GST 60 | Osage Beach | Camden, MO | |
| 12:15 UTC | TSTM WND GST 60 | Osage Beach | Camden, MO | |
| 12:20 UTC | TSTM WND DMG | 2 E Eldon | Miller, MO | BARNS AND LARGE TREES DOWN ON HIGHWAY M EAST OF ELDON |
| 12:20 UTC | TORNADO 1 | 5 Se Eldon | Miller, MO | NWS STORM SURVEY DETERMINED THAT AN F1 TORNADO BRIEFLY TOUCHED DOWN...DOWNING TREES AND DESTROYING A BARN. MINOR STRUCTURAL DAMAGE TO A HOME AS WELL ON HIGHWAY M APPROXIMATELY 5 MILES EAST OF ELDON. PATH WIDTH WAS 125 YA |
| 12:22 UTC | TSTM WND DMG | 2 Se Etterville | Miller, MO | TREE DOWN |
| 12:22 UTC | TORNADO 1 | 7 Ne Eldon | Miller, MO | NWS DAMAGE SURVEY DETERMINED THAT AN F1 TORNADO BRIEFLY PRODUCED A 150 YARD WIDE PATH OF DAMAGE TO TREES. REPORTED BY NWS STORM SURVEY. |
| 12:23 UTC | TSTM WND DMG | Tipton | Moniteau, MO | 1 FOOT DIAMETER TREE BROKEN |
| 12:23 UTC | TSTM WND DMG | Tipton | Moniteau, MO | 1 FOOT DIAMETER TREE BROKEN |
| 12:23 UTC | TSTM WND DMG | Etterville | Miller, MO | 1/4MI WIDE DAMAGE PATH LASTING 6-10MI. DAMAGE TO ROOFS ON 2 HOMES, 1 BARN DESTROYED, 1 CAMPER TRAILER OVERTURNED, NUMEROUS TREES UPROOTED AND SOME SHEARED OFF. PATH WAS CONTINUOUS THROUGH SALINE VALLEY CONSERVATION AREA |
| 12:35 UTC | TORNADO 0 | 4 Se Etterville | Miller, MO | NWS DAMAGE SURVEY IDENTIFIED A WEAK TORNADO HAD DAMAGED NUMEROUS TREES. PATH WIDTH WAS 100 YARDS WIDE AND 1/4 MILE LONG. REPORTED BY NWS STORM SURVEY. |
| 12:55 UTC | TSTM WND DMG | Jefferson City | Cole, MO | SEVERAL LARGE TREE LIMBS AND TREES DOWN INCLUDING A FEW TREES DAMAGED HOMES. |
| 13:00 UTC | TSTM WND DMG | Holts Summit | Callaway, MO | SEVERAL LARGE TREES DOWN IN THE HOLT SUMMIT AREA - OCCURRED AROUND 800 AM CDT |
| 13:00 UTC | TSTM WND DMG | Holts Summit | Callaway, MO | SEVERAL LARGE TREES DOWN IN THE HOLT SUMMIT AREA - OCCURRED AROUND 800 AM CDT |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2004 tornado in MissouriEvery tornado in Missouri since 1950Warnings in force in Missouri nowThe forecast where you are
The other tornadoes of July 5, 2004
8 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| July 5 | 7:34 AM CDT | F1 | Miller, MO | 0.2 | 125 | $50,000 | ||
| July 5 | 7:37 AM CDT | F1 | Miller, MO | 0.2 | 125 | $10,000 | ||
| July 5 | 3:50 PM CDT | F0 | Calhoun, IA | 0.2 | 30 | |||
| July 5 | 3:52 PM CDT | F1 | Whiteside, IL | 0.3 | 30 | $10,000 | ||
| July 5 | 5:40 PM CDT | F0 | Howard, IA | 0.2 | 20 | $10,000 | ||
| July 5 | 6:35 PM CDT | F0 | Fayette, IA | 0.2 | 20 | |||
| July 5 | 8:42 PM CDT | F0 | Madison, IL | 0.1 | 40 | |||
| July 5 | 10:40 PM CDT | F0 | Woodford, IL | 0.1 | 10 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.